# SDR CALA2014112801481

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AT STATION 800 RT SIDE STRINGER 23R IN FWD CARGO COMPARTMENT.  ACCOMPLISHED PERM REPAIR IAW SRM 53-00-07 REPAIR 5.  REQUIRES INSPECTION WITH INSPECTION THRESHOLD OF 37500 FLIGHT CYCLES AFTER REPAIR OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.  INSPECTION OF INTERVAL OF 12000 FLIGHT CYCLES.
